U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 27-year-old male asked:

I take prozac (fluoxetine) 40mg and valium 13mg (weaning) a day. i suffer from severe constipation. had to go to er because of stomach pains. can these cause this?

1 doctor answer3 doctors weighed in
Dr. Patricia Foster
Psychiatry 45 years experience
Unlikely: You need a full exam and eval for cause of constipation and stomach pains. Constipation is a very uncommon side effect of Prozac (fluoxetine) and Valium. Follow up with recommendations of ER doc and keep your pcp informed, if not see him/her as well. I hope this helps and you feel better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 26-year-old female asked:
1 doctor answer3 doctors weighed in
A 31-year-old female asked:
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Apr 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.